Milburn, J. orcid.org/0000-0003-0638-8555 (2017) John Hadley: Animal property rights: A theory of habitat rights for wild animals. Res Publica, 23 (1). pp. 147-151. ISSN 1356-4765
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2016 Springer Science+Business Media Dordrecht. This is an author-produced version of a paper subsequently published in Res Publica. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Politics and International Relations (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 04 Mar 2020 16:48 |
Last Modified: | 04 Mar 2020 16:52 |
Status: | Published |
Publisher: | Springer Science and Business Media LLC |
Refereed: | Yes |
Identification Number: | 10.1007/s11158-016-9345-y |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:157944 |